Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Dynamic Programming Approach to Sequencing Problems

Michael Held and Richard M. Karp
Journal of the Society for Industrial and Applied Mathematics
Vol. 10, No. 1 (Mar., 1962), pp. 196-210
Stable URL: http://www.jstor.org/stable/2098806
Page Count: 15
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
A Dynamic Programming Approach to Sequencing Problems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210